# SDR DL72S971873

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM SUPPORT ANGLE CRACKED THROUGH, FWD SIDE OF STA 870 RT SIDE OF KEEL BEAM.  REPLACE ANGLE REF M/M 53-10-9 F13.
